Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Linear least squares problems with additional constraints and an application to scattered data approximation

Title data

Damm, Tobias ; Stahl, Dominik:
Linear least squares problems with additional constraints and an application to scattered data approximation.
In: Linear Algebra and its Applications. Vol. 439 (2013) Issue 4 . - pp. 933-943.
ISSN 0024-3795
DOI: https://doi.org/10.1016/j.laa.2012.08.015

Review:

Related URLs

Abstract in another language

We construct generalized inverses to solve least squares problems with partially prescribed kernel and image spaces. To this end we parameterize a special subset of all (1,3)-generalized inverses, and analyze their properties. Furthermore, we discuss an application to scattered data approximation where certain (1,3)-generalized inverses are more adequate than the Moore–Penrose inverse.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: least squares problem; generalized inverse; scattered data approximation
Subject classification: Mathematics Subject Classification Code: 15A09 (97N50)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics) > Chair Mathematics V (Applied Mathematics) - Univ.-Prof. Dr. Lars Grüne)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Applied Mathematics (Applied Mathematics)
Profile Fields > Advanced Fields > Nonlinear Dynamics
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Profile Fields
Profile Fields > Advanced Fields
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 24 Mar 2015 09:09
Last Modified: 24 Mar 2015 09:09
URI: https://eref.uni-bayreuth.de/id/eprint/9249